# SDR IXXA20161111094

- Difficulty date: September 26, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BY HIGH FREQUENCY EDDY CURRENT IN VERTICAL TEE FITTING BS  287 RBL 25 WATER LINE 172. REPAIRED IAW SRM 51-70-12.
